I recently finished a cycle of 500 test week for 12 weeks… My estrogen was 100. I used no AI. I did get back acne though. I was told that could be due to the high estrogen. Does that sound possible?
Yeah I’ll give it a go, it’s worth a try as I hate dealing with adex, it’s just a pain in the arse and complicates shit. I’ve always been a little weary of aromasin due to the fact that if you crash you e2 with it, it takes a long time to come back again. Though it’s a lot harder to do right?
@hogsten1996 yeah when mine went up and I let it get quite high I got chronic back acne, across my chest and triceps too. Pretty nasty.
I must say my tolerance to higher e2 has gone up the longer I am on cycle. So the the body adjusting to high e2 in the presence of high T has some merit.
I added the details of this blast to my last blast thread. It’s nothing special 400 Tcyp/wk 1 sarm 1 peptide.
To chime in with my own experience, I have just finished a 14 week blast. I was running Test E 500mg p/w. I had Nolva and Arimidex on hand. 6 weeks in and my Estrogen resembled that of a 22 year old female. I had no sides therefore didn’t use an AI at any stage of my blast.
I always thought acne came from high T and DHT not E2. My skin is so dry I never get acne. At blast lvls i get a little extra oil on each side of my nose and that is about it.
I thought it was due to DHT aswell, though I’ve only noticed it when e2 is up then when it comes down again the acne clears up. Might be another mechanism at work here.
ER activation in women and men leads to reduction of seborrhea (from pharmacology books) as a general rule in science.
In fact, from my (and my proteges) experience - elevated/reduced T with an accompaniment of elevated/reduced E2 always leads to acne on shoulders or/and the chest. The same about PCT and using Clomid/Nolvadex (whether they’re agonists or antagonists for sebaceous glands - evidence is uncertain). The magic of hormonal proportions, gentlemen.